Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe abdominal cramping, was constipated, had diarrhea, bloody mucus. Sounds like?

i have severe abdominal cramping for the last 12 hours about 10 mins apart and feel like i need to have a bowel movement . i thought i was constipated at first but after a couple hours i had diarrhea . now i still have the cramps but there is only bloody mucus . i have also had some nausea. is this something that will pass or should i go to the dr? it also happened about 3 weeks ago but went away after 3 days. i dont have insurance so i can rarely afford to go in. thank you.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Most probably you’re suffering from gastroenteritis that in is infection of then stomach and intestine. You need plenty of water electrolytes and a course of antibiotics to eradicate the infection. Consult a general physician who may examine you and may prescribe you antibiotics and antispasmodics.
Hope this answers your question .
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor